Fixed Points of Generalized P-Compact Operators.

Klaus Deimling

Mathematische Zeitschrift (1970)

  • Volume: 115, page 188-196
  • ISSN: 0025-5874; 1432-1823

How to cite


Deimling, Klaus. "Fixed Points of Generalized P-Compact Operators.." Mathematische Zeitschrift 115 (1970): 188-196. <>.

author = {Deimling, Klaus},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {188-196},
title = {Fixed Points of Generalized P-Compact Operators.},
url = {},
volume = {115},
year = {1970},

AU - Deimling, Klaus
TI - Fixed Points of Generalized P-Compact Operators.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 188
EP - 196
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.